Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Small red grains at back and and hands in summer, pain due to gas formation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi
Doctor :   Hi
User :   How are you sir
Doctor :   Dr here
Doctor :   Am good
Doctor :   How can i help you?
Doctor :   Please proceed with your query
User :   Sorry On a call
User :   2 mins pls
Doctor :   ok
User :   I have got some red small think at my back
User :   it is normal in summers
Doctor :   Please explain your symptoms in detail.
User :   I want to know is it skin problem or stomach problem
User :   Every Summer i get red "Dane" kind of thing on shoulder and at back
Doctor :   Does it pain, itch or burn? What is the consistency?
User :   nothing
User :   It is normal in summers
User :   small grains (very tiiny ones) all across your lower back and upper hands...which are red in color
Doctor :   Since when are you having this? Does it go by itself?
User :   yes
User :   3 years
User :   But ut has never been a problem
Doctor :   For how long does it stay?Is there any discharge from it?
User :   no nothing
User :   It stays for 4 months
Doctor :   It can be due to many reasons as eczema, dermatitis, dry skin. allergy.
User :   they are very tiny
Doctor :   1)Apply CALADRYL Lotion twice a day.
User :   ok
User :   Could it be because of stomach Infection
Doctor :   2)Take ALOE VERA GEL and apply a layer on them. Leave it for an hour or so and then rub ice over it. Follow this 3 times a day
User :   ok
Doctor :   3)Drink lots of water
Doctor :   Do you have nay kind of stomach problem?
User :   No Not really
User :   but my food habbits are not good
Doctor :   You are mentioning stomach infections do you have that?
User :   No
User :   I heard
User :   That was a region for consultation
Doctor :   Ok
User :   otherwise I am fine
User :   it never has caused any problem
Doctor :   If all the above things do not help then you need to get it examined by a dermatologist.
User :   ok
User :   Thnaks
User :   Thanks
Doctor :   Is there anything else you would like to know?
Doctor :   Are you there?
User :   Yes
User :   one More Thing
Doctor :   Yes please
User :   My wife works with
Doctor :   Ok
User :   she goes at 7:00 and come back at 8:00
User :   7 Am and 8 PM
Doctor :   Ok
Doctor :   Please proceed with your query
User :   So she has some gas problem
User :   every second day she has moving pain because of Gas
Doctor :   1)Ask her to take regular small meals every 3 hours.
Doctor :   2)Drink lots of water.
User :   ok
Doctor :   3)Have more of fruits and veggies in diet
User :   ok
User :   Will that do
Doctor :   4)Avoid junk and oily food.
User :   ok
User :   Normally she avoids Oily food
Doctor :   5)Take TAB ZINETAC 150 mg empty stomach for severe problems
User :   ok
User :   Any course requiered
Doctor :   6)Whenever gas is too much take Syrup Gelusil 1 tbsp.
User :   ok
Doctor :   She can take Zinetac twice a day for 7 days.
User :   ok
Doctor :   But main thing is to have regular small meals
User :   ok
Doctor :   And more of fruits
Doctor :   Drink lots of water.
User :   ok
Doctor :   Do not be empty stomach for long, it will increase gas formation
User :   ok
User :   Thanks
Doctor :   Thanks for consulting me
Doctor :   Bye for now
User :   Byye
User :   Bbye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor